# SDR CA960826011

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: A178097
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) ENGINE BEGAN TO RUN OVER RICH AND THEN FLOODED. THE PILOT ADDED CARBURETOR HEAT WHICH ONLY ENRICHED IT MORE. A SUCCESSFUL FORCED LANDING WAS CARRIED OUT AND THE CARBURETOR WAS REPLACED.
